# SDR AALA202304107700

- Difficulty date: April 6, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N783AN
- Make and model: Boeing 777223
- Aircraft serial: 30004
- Aircraft time: 89,879 hours, 11,112 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY FLOOR PROXIMITY LIGHT AT 1L CLOSET EDGE DAMAGED. REPLACED FLOOR PROXIMITY LIGHT ASSEMBLY PER AMM 33-51-05 AND WDM 33-51-11. ACCOMPLISHED SATISFACTORY OPERATIONAL TEST.
